I was on Lexapro (10mg for 4 weeks, 20 mg for 3.5 weeks) for 7.5 weeks with no results. I was switched 1.5 weeks ago to Paxil. During the entirety of my time on Lexapro, I suffered from what I now know was akathisia. Since starting the Paxil, I am beginning to feel the akathisia again and have had no relief from my anxiety. My doctor tested my blood levels and I was very anemic with a ferritin level of 4. I have since received an iron infusion. I believe my intense anxiety was due to the anemia and iron deficiency and will be solved when the iron kicks in. Could the fact that my anxiety was a medical condition increase the likelihood of the antidepressants causing akathisia? TIA for any help!!!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2013 • 3 answers
Posted 14 Aug 2013 • 1 answer
Posted 15 Aug 2013 • 3 answers
Posted 4 Aug 2016 • 4 answers
Posted 27 Oct 2017 • 2 answers